# SDR FDEA2023011320075

- Difficulty date: December 13, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA709922
- Condition: Corroded
- Location: Bs 1821 L50l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA, CORROSION ON FRAME AT HAT SECTION STA 1821 L-50 L/H - L-50   R/H  (MARKED #11) REPAIRED J CHANNEL ON FRAME AT HAT SECTION STATION 1821 BETWEEN L-50 LH AND L50-RH   IAW MD11 SRM 53-00-07-2R FIG 202 REPAIR 5 SHEET 1&2
